# SDR SWAA2024012944780

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 32,128 hours, 15,329 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Inoperative
- Location: Seat 14d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14D RECLINES WHEN IT SHOULDN'T<[01] LOCKED OUT RECLINE HYDROLOC AT EMERGENCY EXIT SEAT 14D IAW AMM 25-22-00.
